Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 60, NWS Mobile, AL

October 5, 201010 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this red flag warning at Oct 5, 2010, 1:44 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 6, 2010, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 5, 2010, 1:44 PM CDT (18:44 UTC)
In effect from
Oct 6, 2010, 11:00 AM CDT
Expired
Oct 6, 2010, 7:00 PM CDT
In force
8 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3238 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WWUS84 KMOB 051844
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
144 PM CDT TUE OCT 5 2010

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM THIS EVENING FOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY AND GUSTY
WINDS IN EXCESS OF 15 MPH...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 7 PM WEDNESDAY
FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY...

...A FIRE WEATHER WATCH HAS NOW BEEN ISSUED FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE FOR THE POTENTIAL OF A LONG DURATION
OF CRITICALLY LOW HUMIDITY...

.HIGH PRESSURE WILL CONTINUE TO MAINTAIN A VERY DRY AIRMASS OVER THE
REGION THROUGH THE WEEK.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061130-
/O.UPG.KMOB.FW.A.0054.101006T1600Z-101007T0000Z/
/O.NEW.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/
/O.NEW.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
/O.CON.KMOB.FW.W.0059.000000T0000Z-101005T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
144 PM CDT TUE OCT 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A NEW RED FLAG
WARNING...WHICH IS NOW IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON.

STRONG SURFACE HIGH PRESSURE WILL BRING GUSTY WINDS IN EXCESS OF 15
MPH ACROSS THE GULF COAST THROUGH THE REMAINDER OF THE AFTERNOON.
LOWEST HUMIDITY IS FORECAST TO DIP INTO THE MID 20 PERCENT RANGE.

FOR WEDNESDAY...A DRIER FORECAST. LOWEST DAYTIME HUMIDITY IS
FORECAST TO DIP TO BETWEEN 18 AND 24 PERCENT. SIMILAR CONDITIONS ARE
POSSIBLE AGAIN ON THURSDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH 
POTENTIAL. VERY LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH 
AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED 
FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE 
ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF 
FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS 
URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR 
BURNING.  

&&

$$
3 follow-up statements
110 
WWUS84 KMOB 060029
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
729 PM CDT TUE OCT 5 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM WEDNESDAY
FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON FOR SOUTHEAST MISSISSIPPI...SOUTHWEST
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO THE POTENTIAL OF
A LONG DURATION OF CRITICALLY LOW HUMIDITY...

.HIGH PRESSURE WILL CONTINUE TO MAINTAIN A VERY DRY AIRMASS OVER
THE REGION THROUGH THE WEEK.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061630-
/O.CON.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/
/O.CON.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
729 PM CDT TUE OCT 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

FOR WEDNESDAY...EVEN DRIER CONDITIONS THAN TODAY EXPECTED. LOWEST
DAYTIME HUMIDITY IS FORECAST TO DIP TO BETWEEN 18 AND 24 PERCENT
ACROSS MUCH OF THE REGION. SIMILAR CONDITIONS ARE POSSIBLE AGAIN ON
THURSDAY.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL. VERY LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF
10 MPH AND HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF
UNCONTAINED FIRE. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS
AND FIRE ALERTS...REFER TO AREA FORESTRY COMMISSIONS...STATE
DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE
STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS
AND REFRAIN FROM ANY OUTDOOR BURNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$
510 
WWUS84 KMOB 061127
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
627 AM CDT WED OCT 6 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE FOR THE POTENTIAL OF A LONG DURATION OF CRITICALLY LOW
HUMIDITY...

.HIGH PRESSURE WILL CONTINUE TO MAINTAIN A VERY DRY AIRMASS OVER THE
REGION THROUGH THE WEEK.

MSZ067-075-076-078-079-061230-
/O.CAN.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/
/O.CAN.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
WAYNE-PERRY-GREENE-STONE-GEORGE-
627 AM CDT WED OCT 6 2010

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE 20 FOOT WIND SPEED CRITERIA OF 15 MPH OR GREATER REQUIRED FOR A
RED FLAG WARNING NOT OCCUR TODAY OR THURSDAY. THEREFORE...THE
NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG
WARNING FOR TODAY AND THE FIRE WEATHER WATCH FOR THURSDAY.

$$

ALZ051>064-FLZ001>006-070330-
/O.CON.KMOB.FW.W.0060.101006T1600Z-101007T0000Z/
/O.CON.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
627 AM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY AFTERNOON.

FOR TODAY...EVEN DRIER CONDITIONS ARE EXPECTED. LOWEST DAYTIME
HUMIDITY IS FORECAST TO DIP TO BETWEEN 16 AND 25 PERCENT ACROSS
MUCH OF THE REGION. SIMILAR CONDITIONS ARE POSSIBLE AGAIN ON
THURSDAY.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW
RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. VERY
LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND HIGHER
INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE. FOR
ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER TO
AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED
STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH
LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$
249 
WWUS84 KMOB 061935
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FOR A LONG
DURATION OF CRITICALLY LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY OVER
THE WEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW HUMIDITY...

.A DRY AIR MASS WILL REMAIN ACROSS THE AREA THROUGH THE END OF THE
WEEK. WINDS WILL BE GENERA LY LESS THAN 10 MPH ON THURSDAY...EXCEPT
ACROSS THE COASTAL AREAS EARLY IN THE MORNING. 

ALZ051>064-070000-
/O.CAN.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
/O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
235 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE
WEATHER WATCH FOR THURSDAY. 

THE LOWEST HUMIDITY WILL BE BETWEEN 16 AND 25 PERCENT THIS AFTERNOON
WITH AN OCCASIONAL WIND TO AROUND 10 MPH. VERY DRY AGAIN ON THURSDAY
AFTERNOON BUT WITH WINDS NOT EXPECTED TO REACH 10 MPH IN THE
AFTERNOONS THE REQUIREMENT FOR A RED FLAG WARNING WILL NOT BE MET. 
FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE
ALERTS...REFER TO STATE FORESTRY AGENCIES. THE PUBLIC IS URGED TO
COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY AND BRIEFLY GUSTY WINDS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

FLZ001>006-071130-
/O.UPG.KMOB.FW.A.0055.101007T1600Z-101007T2300Z/
/O.NEW.KMOB.FW.W.0061.101007T1600Z-101007T2300Z/
/O.CON.KMOB.FW.W.0060.000000T0000Z-101007T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
235 PM CDT WED OCT 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM CDT THURSDAY.

A SUSTAINED PERIOD OF RELATIVE HUMIDITY LESS THAN 35 PERCENT HAS
OCCURRED THIS AFTERNOON AND IS FORECAST TO OCCUR AGAIN THURSDAY
AFTERNOON. 

A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN
FIRE GROWTH POTENTIAL. VERY LOW HUMIDITY INCREASES THE RISK OF
GROWTH AND SPREAD OF WILD FIRES.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A SUSTAINED PERIOD OF 
LOW RELATIVE HUMIDITY CREATES RAPID FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 5, 12:20 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Oct 5, 12:20 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1220 PM CDT TUE OCT 5 2010

.AVIATION UPDATE FOR 05/18Z...VFR CONDITIONS EXPECTED THROUGH
WEDNESDAY. GUSTY NORTHERLY WINDS WILL EASE UP SOME THIS AFTERNOON
THEN COME UP A BIT OVER THE BEACHES LATER TONIGHT AND INTO EARLY
MORNING. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  47  79  49 /  00  00  00  00
PENSACOLA   77  49  80  52 /  00  00  00  00
DESTIN      75  56  79  55 /  00  00  00  00
EVERGREEN   73  43  78  42 /  00  00  00  00
WAYNESBORO  73  41  79  43 /  00  00  00  00
CAMDEN      73  44  78  43 /  00  00  00  00
CRESTVIEW   76  45  80  44 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 10 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 5, 6:45 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
645 AM CDT TUE OCT 5 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-061200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
645 AM CDT TUE OCT 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...
AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO STRONG NORTHERLY WIND FLOW WILL GIVE WAY TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT.

THERE IS AN INCREASED RISK FOR WILDFIRES THIS AFTERNOON DUE TO LOW
RELATIVE HUMIDITY VALUES COMBINED WITH SURFACE WINDS AROUND 10 MPH
WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS AN INCREASED RISK FOR WILDFIRES EACH AFTERNOON THROUGH
SATURDAY DUE TO LOW RELATIVE HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE STORMS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 6:08 AM CDTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more8 hr
Oct 5, 6:08 AM CDTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more12 hr
Oct 5, 1:44 PM CDTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more25 hr

Nearby

Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.